# SDR FDEA201210243731

- Difficulty date: October 24, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK 8MM IN LENGTH AT LT SIDE FRAME 40 LOWER OTBD RADIUS AREA.  REPAIRED PER EA 6-5710-163147
